Suboxone withdrawal tips

Common Questions and Answers about Suboxone withdrawal tips

suboxone

Suboxone is a very stong opiate and unfortunately it must be tapered down to about .5mg to avoid severe withdrawal. I too tried to jump off once at 2 mg and experienced withdrawal much more severe than my original drug of choice. Also, since the half life for suboxone is 37.5 hours, it typically takes over 24 hours for the first sign of withdrawal to even kick in. How long has it been since you took your last dose? If it's been a few days, try cutting your 2mg dose in half.
Hello. Suboxone has a pretty long drawn out withdrawal.. Unfortunately many of us suboxone users dont realize this until its time to quit. My best advise is to get down to even smaller amounts.. Like a quarter of a quarter.. or tiny crumb of sliver..then every other day.. You will probably have some withdrawal no matter what you do. Just brace yourself and hang in there.. All the normal tips for easing the withdrawal - lots of fluids, advil, hot baths, and exercise..
I'ts not gonna be a picnic no matter how you do it but do some research on this site and you will find lots of tips to help ease the withdrawal period.
I have past prescriptions of suboxone, clonidine, and promethazine. I did a small dose of suboxone earlier to stop the bouncing and muscle cramping. Now what? When do I start taking the clonidine? I am on my own......
Welcome, If you want to do this correctly I need to suggest that you see a doctor, discuss your options and, if you choose Suboxone then do it correctly. Suboxone is NOT a means to avoid withdrawal. It is a complete program. If you follow the program correctly you can have success with your recovery. But I have to tell you, if you continue to self-medicate, you risk relapse. So what I am saying is if you are going to do this, do it right. I hope you consider seeing a doctor.
Hey I'm on suboxone, I've been on it for almost 2 years now... Were just getting ready to tapper.. Kinda scared of what your CURRENTLY going threw... Did you just start tappering down?
I imagine getting off heroin (and perhaps suboxone) are similar. I am just wondering if you can taper suboxone, like I would be able to taper a regular (not ER) drug. Hang in there. So many of us are in similar situations. I know we will make it through this.
I was never warned about the duration of suboxone withdrawal; I am just finding out by reading everyones posts. I do take a multi vitamin and vitiamin B12 daily. I do beleive it is helping. I had to withdraw from school for the time being and took a leave of absense from work. It it difficult for me to do just about anything. I would strongly suggest to do what you can to take time off to recover. I am thankful I have a great boss.
also go to my blog for specific tips on stopping suboxone. For some, the withdrawal is very significant-- and the med is different enough from other opiates that the tapering process is a bit complex. At suboxonetalkzone.com, search about 'micrograms' -- and the post before that one as well.
I know we can't take opiates, but what about benzo-diazapams, like valium? Will these make the withdrawal worse? Any tips or info anyone has would be greatly appreciated, as we haven't been able to get any straight answers about this anywhere else.
Hello, i have set up for this tuesday my treatment for getting off percocet 10mg(60mg a day min) by using suboxone. My question, becaused im mervous as ****, How has using suboxone for anyone else worked out? Like your experience while going through it. Im also perscribed valium and prozac to help my anxiety and im working on getting a sleep aid perscribed to help with sleep. I am also loading up on vitamines, heat patchs & restless leg syndome OTC for more help.
Hi, I was on heroin for 10 years plus, a very functional drug addict, I was on methadone for most of those years, but I decided to go on suboxone 3 months ago and started on 6mg, I dropped down to 4mg, then 2mg, then 1mg, then to 0.5mg for the last three days, for the last 36 hours I have not had any I am a little restless when I wake up in the morning, just wondering if I should just try and go without or what I should do, I am very scared. This is all new to me. I am very scared of withdrawal.
i just read your reply on another post about having to wait until you are withdrawaling to take suboxone and yes that is exactly right because if you do not wait until you start withdrawal to take suboxone it will def throw you into what they call precipitated withdrawal and it is ALOT worse than regular withdrawals but i am kinda confused by what you said about trying to find something to abuse today to get help tomorrow? what exactly do you mean by that?
Only the suboxone WD feels worse. WD from heroin seemed like I had the flu. But the suboxone feels like im going MAD and insane. I pace, my freaking legs wont stop convulsing, I thought I broke my toe from clenching them so hard. Its impossible to relax and breathe I smoked like 2 packs of cigarettes one after another. Im scared to go out and someone see me and think im crazy so I stay inside my apt and that drives me nuts cause theres only so mnay hours you can watch tv.
ve managed to get to 35mg/day ive been on this dose for 2 days now and its really hurting me, shaking, itching, cant sleep, cramps, aches and pains as soon as i get to 30mg/day i will be put on the detox list to come off the remaining dose in hospital, which could be upto 6months or more away, in which case i will carry on withdrawing at home if i can, has anyone got any tips.
Hey I'm new just jumping in here. I'm on my fourth day withdrawal from vicodin for 2 years. The worst, and I do mean worst is over. You know the hopelessness. But I'm still suffering from depression and tired all the time. I Have also been taking phentermine diet pills for about 5 years now. Not as often since I started the vicodin. I'm taking them everyday again now just for the energy to pick my children up from school. Will I have withdrawal from this too?
Please message me if you want anymore tips on painting, art, etc. I'm sure I'll need the distraction when I start feeling bad later.. If ya'll don't mind me asking, do you remember how long it took to start feeling bad after your last sub? I'm getting myself all riled up waiting for the w/d symptoms to start..
After I finished the project in mid-may, I decided that I needed to stop using a drug to get through the day, so I tried to just stop taking it. WOW! Serious withdrawal symptoms including joint and muscle pain, stomch issues, fatigue, depression and a strange hollowness in my nerves ensued. I didn't feel I could just stop functioning for a week or two or whatever it would take, so I used some hydrocodone that I had to help me get my tramadol use down to 100mg per day over the course of a week.
I am convinced that these are the symptoms of codeine/hydrocodone withdrawal. WHAT do I do about this? I can't STAND it!!! I have three children to take care of (two of them are babies). I can't take care of myself now because I am "sick" so to speak. I have been completely honest with my husband about this. He agrees that this is probably withdrawal, I need to do "cold turkey" (what choice do I have anyway?) and tough it out for the next week or so.
i think a bit of alcohol withdrawal too! But i am ready to give up suboxone at 12 mgs, i think, is this high enough to not feel the pain, as with methadone i could take codeine, this blocks it, my dr. lied to me! And how do i taper like you did, what did u do exactly, please help! Thanks friend!
There are lots of suggestions on things to help you get through this. Tell us what symptoms you are having now and maybe we can offer you some tips on what works for each symptom?
I am looking for someone who has quite using Subutex or Suboxone and is past a one month mark or more and feels great or at least pretty good. Preferably someone who had taken subs for more than six months. In the mean time I want to proffer my persONAL experience to others. This is just me.....other might have had a different experience, but in researching this on this site and others I find similarities between my experience and others.....
I stopped taking suboxone 5 days ago, After 4yrs of use the withdrawal on day 1 and 2 were enough to handle, But since its feels like it getting harder, last night must have been the hardest, Smoking pot, and drinking didn't help, but taking phenergan I finally mange to get a couple of hrs sleep.. Barely have enough energy to do anything at the moment...
Has anyone successfully gotten off of suboxone after 5 years of use? Ive been taking about 1mg or less the last year or so....and pretty much the last few months Ive been taking no more than .5 daily. Im trying to take it as slow as possible and get through it with little withdrawal as possible.....any suggestions? Im thinking of skipping days when im ready....has anyone had expierience with that? And also....for the people who have gotten off, how do you feel now?? What life without it like??
MedHelp Health Answers